# SDR COMA9710089

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: KRP138112VT
- Condition: Dirty
- Location: Lt/Rt Te Flaps
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP DISAGREEMENT AFTER FLAPS SELECTED TO 0 DEGREES.  REPLACED FLAP ROLLERS ON LEFT AND RIGHT OUTBOARD FLAPS.
